MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC

DAVIS & GECK CARIBE LTD MAXON; SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Model Number 8886621321
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/10/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 8886621321 8886 6213-21 maxon 5-0 grn 75cm cv22x36 - (lot#d6a2694y); 8886621321 8886 6213-21 maxon 5-0 grn 75cm cv22x36 - (lot#d6a2694y); 8886614721-2 maxon 5-0 24 grn cv-11 da 8886614721-2 - (lot#d5g3164y); 8886614721-2 maxon 5-0 24 grn cv-11 da 8886614721-2 - (lot#d5g3164y); 8886614721-2 maxon 5-0 24 grn cv-11 da 8886614721-2 - (lot#d5g3164y); 8886614721-2 maxon 5-0 24 grn cv-11 da 8886614721-2 - (lot#d5g3164y); 8886614721-2 maxon 5-0 24 grn cv-11 da 8886614721-2 - (lot#d5g3164y); 8886614721-2 maxon 5-0 24 grn cv-11 da 8886614721-2 - (lot#d5g3164y); 8886614721-2 maxon 5-0 24 grn cv-11 da 8886614721-2 - (lot#d5g3164y); 8886614721-2 maxon 5-0 24 grn cv-11 da 8886614721-2 - (lot#d5g3164y); 8886614721-2 maxon 5-0 24 grn cv-11 da 8886614721-2 - (lot#d5g3164y); 8886614721-2 maxon 5-0 24 grn cv-11 da 8886614721-2 - (lot#d5g3164y); 8886614721-2 maxon 5-0 24 grn cv-11 da 8886614721-2 - (lot#d5g3164y).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during a robot-assisted pancreaticoduodenectomy (da vinci), even though the suture is supposed to have high tensile strength, the suture broke on the proximal side relative to the area clamped by the needle holder, and frequent breakage was also observed at the ligation point during the ligation operation.The issue occurred on three sutures from the same box and two from a different kind of sutures.The surgery was completed using another company's product.There was no patient injury.

Brand Name
MAXON
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC, POLYGLYCOLIC AC
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR  0101
Manufacturer (Section G)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DR   0101
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24637546
Report Number9612501-2026-00800
Device Sequence Number9876689
Product Code GAM
UDI-Device Identifier10884523002300
UDI-Public(01)10884523002300(17)301231(10)D6A2694Y(20)01
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K990951
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8886621321
Device Catalogue Number8886621321
Device Lot NumberD6A2694Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2026
Initial Report FDA Received Date03/19/2026
Date Device Manufactured01/06/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown